STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5532-G-511-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
08/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding patient factors (dehisced incision) involving a triathlon insert was reported.The event was not confirmed.Method & results: device evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
As reported: "procedure: revision left total knee arthroplasty.Indication: dehisced incision.5x11 ps x3 tibial insert.Notes: no concern of implant failure, i&d of dehisced incision site.That is all the information that the hospital will release.".